# SDR DALA1300196702

- Difficulty date: December 24, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 44,844 hours, 16,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 630-640 S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE FOUND AT S19L AT FS 630 AND FS 640.  REPAIRED IAW ERA 510108-14.
